# SDR 95ZZZM674

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9307R
- Make and model: Doug DC-9-83
- Aircraft serial: 49663
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seals
- Condition: Failed
- Location: Nlg Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - AFTER TAKEOFF NOSE LANDING GEAR WOULD NOT RETRACT.  FOUND NOSE LANDING GEAR STRUT SEALS PREVENTING FULL EXTENSION OF NOSE LANDING GEAR STRUT.  REPLACED NOSE LANDING GEAR STRUT SEALS AND NOSE LANDING GEAR OPERATION CHECKED NORMAL.
